MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION INTERLINK SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C7557
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This events occurred over the last two to three months from the report date.(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a quantity (at least seven) of vented paclitaxel sets would not flow after spiking to unknown bags.This was discovered during mixing in the pharmacy.There were no signs of physical damage to the product or shipping packaging.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to d4: expiration date, h3, h4 and h6.H10: the actual devices were not available; however, a companion sample was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed including clear passage and pressure testing; the device performed according to product specifications.The reported condition was not verified on the companion sample.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK SOLUTION ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10119540
Report Number1416980-2020-03139
Device Sequence Number19294812
Product Code FPA
UDI-Device Identifier00085412036373
UDI-Public(01)00085412036373
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K160007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/15/2023
Device Catalogue Number2C7557
Device Lot NumberR18K15071
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2020
Supplement Date Received by Manufacturer06/12/2020
Initial Report FDA Received Date06/04/2020
Supplement Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1